Alert archive / Missouri / Wind Chill Advisories in 2008
Wind Chill Advisory 3, NWS St. Louis, MO
NWS St. Louis, MO issued this wind chill advisory at Feb 9, 2008, 4:13 AM CST for Knox County, Lewis County, Marion County, Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Feb 10, 2008, 4:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 4:13 AM CST (10:13 UTC)
- In effect from
- Feb 10, 2008, 4:00 AM CST
- Expired
- Feb 10, 2008, 10:00 AM CST
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Pike County, IL, Knox County, MO, Lewis County, MO, Marion County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLSX 091013 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY FOR TONIGHT AND SUNDAY MORNING OVER PARTS OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS... .A WIND CHILL ADVISORY HAS BEEN POSTED FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR TONIGHT AND SUNDAY MORNING. A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL BE MOVING SOUTHEAST INTO THE NORTHERN AND CENTRAL PLAINS AND USHER VERY COLD AIR ACROSS OUR REGION FOR TONIGHT AND SUNDAY. THE COMBINATION OF 15 TO 25 MPH WINDS AND SINGLE DIGIT TEMPERATURES WILL RESULT IN WIND CHILLS REACH 15 BELOW ZERO IN SOME AREAS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ILZ095>097-MOZ018-019-027-092215- /O.NEW.KLSX.WC.Y.0003.080210T0600Z-080210T1800Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 413 AM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SUNDAY. THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD TEMPERATURES TONIGHT WILL RESULT IN WIND CHILL READINGS OF 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ RP
4 follow-up statements
000 WWUS43 KLSX 092142 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 342 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY LATE TONIGHT AND SUNDAY MORNING ACROSS PARTS OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS... .A WIND CHILL ADVISORY IS IN EFFECT FOR PARTS OF NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS FOR LATE TONIGHT AND SUNDAY MORNING. A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL BE MOVING SOUTHEASTWARD INTO THE NORTHERN AND CENTRAL PLAINS AND WILL USHER IN VERY COLD AIR ACROSS OUR REGION FOR TONIGHT AND SUNDAY. THE COMBINATION OF A STRONG AND GUSTY NORTHWESTERLY WIND OF 15 TO 25 MPH WITH GUSTS TO 30 MPH AND TEMPERATURES FALLING INTO THE SINGLE DIGITS LATE TONIGHT WILL RESULT IN WIND CHILLS OF 15 TO 20 BELOW ZERO IN NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS LATE TONIGHT AND SUNDAY MORNING. ILZ095>097-MOZ018-019-027-100945- /O.CON.KLSX.WC.Y.0003.080210T0600Z-080210T1800Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 342 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON ON SUNDAY. THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS OF 15 TO 20 BELOW ZERO FROM LATE TONIGHT INTO SUNDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ GKS
000 WWUS43 KLSX 100008 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 608 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY LATE TONIGHT AND SUNDAY MORNING ACROSS PARTS OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS... .A WIND CHILL ADVISORY IS IN EFFECT FOR PARTS OF NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS FOR LATE TONIGHT AND SUNDAY MORNING. A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL BE MOVING SOUTHEASTWARD INTO THE NORTHERN AND CENTRAL PLAINS AND WILL USHER IN VERY COLD AIR ACROSS OUR REGION FOR TONIGHT AND SUNDAY. THE COMBINATION OF A STRONG AND GUSTY NORTHWESTERLY WIND OF 15 TO 25 MPH WITH GUSTS TO 30 MPH AND TEMPERATURES FALLING INTO THE SINGLE DIGITS LATE TONIGHT WILL RESULT IN WIND CHILLS OF 15 TO 20 BELOW ZERO IN NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS LATE TONIGHT AND SUNDAY MORNING. ILZ095>097-MOZ018-019-027-101215- /O.EXT.KLSX.WC.Y.0003.080210T1000Z-080210T1600Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 608 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM CST SUNDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM TO 10 AM CST SUNDAY. THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS OF 15 TO 20 BELOW ZERO FROM LATE TONIGHT INTO SUNDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ SCHROEDER
000 WWUS43 KLSX 101009 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 409 AM CST SUN FEB 10 2008 ILZ095>097-MOZ018-019-027-101600- /O.CON.KLSX.WC.Y.0003.000000T0000Z-080210T1600Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 409 AM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS OF AROUND 15 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ ILZ064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-072>075- 084-085-099-102215- /O.NEW.KLSX.WS.A.0003.080211T1200Z-080212T1200Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-BOONE- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 409 AM CST SUN FEB 10 2008 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH EARLY TUESDAY MORNING. A MIX OF WINTER PRECIPITATION IS EXPECTED TO DEVELOP OVER THE AREA MONDAY AND CONTINUE OVERNIGHT. AT THIS TIME IS LOOKS LIKE THERE MAY BE AN AREA OF SIGNIFICANT SLEET... FREEZING RAIN...AND SNOW ACCUMULATION FROM SOUTHWEST MISSOURI INTO SOUTHWEST ILLINOIS. A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL... JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS. $$ JPK
000 WWUS43 KLSX 101611 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1011 AM CST SUN FEB 10 2008 ILZ095>097-MOZ018-019-027-101715- /O.EXP.KLSX.WC.Y.0003.000000T0000Z-080210T1600Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 1011 AM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE SLOWLY RISEN THIS MORNING WITH WIND CHILL INDICES ABOVE ADVISORY CRITERIA...SO THE ADVISORY WAS ALLOWED TO EXPIRE. $$ ILZ064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-072>075- 084-085-099-110415- /O.CON.KLSX.WS.A.0003.080211T1200Z-080212T1200Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-BOONE- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 1011 AM CST SUN FEB 10 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A MIX OF WINTER PRECIPITATION IS EXPECTED TO DEVELOP OVER THE AREA MONDAY AND CONTINUE OVERNIGHT. AT THIS TIME IS LOOKS LIKE THERE MAY BE AN AREA OF SIGNIFICANT SLEET...FREEZING RAIN...AND SNOW ACCUMULATION FROM SOUTHWEST MISSOURI INTO SOUTHWEST ILLINOIS. A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL... JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS. $$ BYRD
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:13 PM CST, 5 hours earlier.
Area forecast discussion, Feb 8, 11:13 PM CST, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1113 PM CST FRI FEB 8 2008 .DISCUSSION... TROF OF LOW PRESSURE WILL PROGRESS ACROSS THE FORECAST AREA THIS EVENING WITH CLOUDS AND A FEW SPRINKLES. OTHERWISE...SKY SHOULD CLEAR BY MORNING WITH A WARM AND WINDY SATURDAY EXPECTED AHEAD OF THE ARCTIC COLD FRONT. WOULD NOT BE SURPRISED TO SEE FAVORED LOCATIONS TOP OUT NEAR 60 DEGREES. POWERFUL FRONT WILL MOVE ACROSS THE FORECAST AREA LATE SATURDAY AFTERNOON AND EVENING...USHERING IN AN ARCTIC AIR MASS FOR SUNDAY. HAVE UNDERCUT GUIDANCE SATURDAY NIGHT THROUGH SUNDAY NIGHT AS MODELS ARE STILL TOO WARM. TEMPERATURES IN THE SOURCE REGION OF THIS AIR MASS ARE CURRENTLY 30 TO 60 DEGREES BELOW ZERO. WILL CERTAINLY BE SOME MODERATION IN THE AIR MASS AS IT TRAVELS SOUTH...BUT WITH A GOOD AMOUNT OF SNOWPACK ACROSS THE NORTHERN PLAINS...BELIEVE THAT MODEL GUIDANCE IS UNDERPLAYING THE STRENGTH OF THIS COLD AIR BLAST. OTHERWISE GUIDANCE CONTINUES TO STRUGGLE WITH EARLY NEXT WEEK. AS THE ARCTIC HIGH PUSHES EAST...GFS AND NAM WANT TO SET UP THE FRONT OR INVERTED TROF FURTHER NORTH THAN THE ECWMF AND UKMET. HAVE TO BELIEVE THAT THIS ARCTIC AIR MASS WILL BE HARD TO BUDGE AT THE SURFACE SO BELIEVE THE ECWMF SOLUTION IS MORE CORRECT. SO AN OVERRUNNING SCENARIO IS FORECAST WITH A MIX BAG OF FREEZING RAIN/SNOW ON MONDAY WILL TURN TO ALL SNOW MONDAY NIGHT BEFORE ENDING. TEMPERATURES WILL SLOWLY MODERATE THROUGH THE REMAINDER OF THE EXTENDED FORECAST AHEAD OF THE NEXT COLD FRONT THAT IS FORECAST TO MOVE THROUGH NEXT THURSDAY. CVKING && .AVIATION... FOR THE 06Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL AREAWIDE THRU THE VALID TAF PERIOD. A PERIOD OF CLEAR SKIES WILL CONTINUE UNTIL LATE SATURDAY MORNING...WHEN CLOUDS WILL AGAIN INCREASE BY MIDDAY SATURDAY AHEAD OF A STRONG CDFNT THAT WILL SWEEP THRU LATE SATURDAY AFTERNOON AND EARLY EVENING. ENHANCED THE GUSTS BEHIND THE FRONT FROM WHAT MOS HAS ADVERTISED...BUT ONLY FOR A BRIEF PERIOD...AS GRADIENT DURING THE EVENING DOES NOT APPEAR STRONG ENOUGH TO SUSTAIN WHAT MOMENTUM TRANSFER AND PRES RISES WILL DO IMMEDIATELY BEHIND THE FRONT. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 8, 3:33 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 333 PM CST FRI FEB 8 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 333 PM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A POWERFUL COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY AFTERNOON AND EVENING. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT AND STRONG NORTHWEST WINDS COULD GUST AS HIGH AS 35 MPH. THE STRONG WIND AND COLD TEMPERATURES WILL COMBINE TO PRODUCE WIND CHILL READINGS AROUND 10 DEGREES BELOW ZERO ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS A CHANCE OF FREEZING RAIN AND SNOW MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
Nearby
Wind Chill Advisories in Missouri, 2008Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.